# SDR SWAA1201165

- Difficulty date: January 24, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE FLOORBEAM AT BS 967, LBL 5-12", WL 208, HAS CORROSION PITTING AROUND NUT PLATE HOLES.  REMOVED AND REPLACED SKIN IAW SRM.
